Ask The Doctor > Questions & Answers > Hi, I stop taking birth control pills and now I

Hi, I stop taking birth control pills and now I

Patient: Hi, I stop taking birth control pills and now I am 3 days late of my period and i’m having white discharge does that mean I am pregnant?

 

 

Doctor: Hi,Thanks for the query.I understand your concern.After stopping the birth control pills, it will take some t ime for regularization of hormonal levels, so during this period some amount of menstrual irregularity can be seen.White discharge can be seen in early pregnancy and also in premenstrual phase, so just by symptoms we can not come to one conclusion regarding pregnancy.If you had unprotected intercourse after stopping pills, please go for urine pregnancy test once to rule out the possibility of pregnancy.Take care

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment